Thread: Redness spreading
01-26-2005, 06:13 AM #1
I did a Tricep injection on Sunday of Winstrol almost 1cc in outer side, later that day it became real sore and then real red and hot! I took some amoxicillin and the pain is not as bad nor the redness or heat, but it's still slightley red an covers a bigger area...............Should I still call the Doc or is this getting better? Could it of been a bad reaction? I still can't use more tricep for lifting just yetstill to sore HELP...................
01-26-2005, 06:15 AM #2
Sounds like a reaction to the BA, i get it often with high dose products. This your first time injecting it?
Is there a lump or is it just sort of hard?
01-26-2005, 06:21 AM #3
It's my first time injecting winstrol QV and first time in the tricep ever! It's still a little hot and sore..........What should I look for to make sure its not an infection?.......... I can't tell if it's lumpy it's a little puffy though.
01-26-2005, 06:24 AM #4
Use heating pads on it, massage the area DEEP and if it doest go away or improve within the next week or so or it gets work, then see a doc. Just sounds like a reaction to the alcohol though.
01-26-2005, 06:29 AM #5
Yeah bro you can mark it and see if it is spreading. Like BDTR said see a doc if it don't get better..
You don't want cellulitis. Good luck.
01-26-2005, 06:29 AM #6
same thing happened to me. my doc said i didnt inject deep enough and it didnt go into the muscle completely. my tri got real soft, red and hot.like bdtr said message it deep and hard. itll probly be very painful but youll have to suck it up if you want it do go away quicker.
01-26-2005, 06:39 AM #7
If it does not get better by thursday i'll go see the doc, it feels and looks better but the redness is still there...Thanks bros
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)